Toggle Main Menu Toggle Search

Open Access padlockePrints

On patterns and re-use in bioinformatics databases

Lookup NU author(s): Dr Michael Bell, Dr Phillip Lord

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Publication metadata

Author(s): Bell MJ, Lord P

Publication type: Article

Publication status: Published

Journal: Bioinformatics

Year: 2017

Volume: 33

Issue: 17

Pages: 2731-3736

Print publication date: 01/09/2017

Online publication date: 19/05/2017

Acceptance date: 16/05/2017

Date deposited: 05/07/2017

ISSN (print): 1367-4803

ISSN (electronic): 1367-4811

Publisher: Oxford University Press

URL: https://doi.org/10.1093/bioinformatics/btx310

DOI: 10.1093/bioinformatics/btx310


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share